American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 90 found      Go to page: 1 2 3

[31] Ferenc Weisz. Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2337-2345. MR 1664379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. Gát. On the divergence of the $(C,1)$ means of double Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 1711-1720. MR 1657751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Natasha Flyer. Asymptotic upper bounds for the coefficients in the Chebyshev series expansion for a general order integral of a function. Math. Comp. 67 (1998) 1601-1616. MR 1474651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daniel Potts, Gabriele Steidl and Manfred Tasche. Fast algorithms for discrete polynomial transforms. Math. Comp. 67 (1998) 1577-1590. MR 1474655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chang-Pao Chen and Ching-Tang Wu. Double Walsh series with coefficients of bounded variation of higher order. Trans. Amer. Math. Soc. 350 (1998) 395-417. MR 1407697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jacek Dziubanski. Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions. Proc. Amer. Math. Soc. 125 (1997) 3547-3554. MR 1403122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yuan Xu. Integration of the intertwining operator for $h$-harmonic polynomials associated to reflection groups. Proc. Amer. Math. Soc. 125 (1997) 2963-2973. MR 1402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. Michael Wilson. A two-parameter ``Bergman space'' inequality. Proc. Amer. Math. Soc. 125 (1997) 755-762. MR 1415376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Wo-Sang Young. Almost everywhere convergence of lacunary partial sums of Vilenkin-Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3789-3795. MR 1346995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jay Epperson. Hermite multipliers and pseudo-multipliers. Proc. Amer. Math. Soc. 124 (1996) 2061-2068. MR 1343690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] E. Kochneff. Rotational symmetry of the Hermite projection operators. Proc. Amer. Math. Soc. 124 (1996) 1539-1547. MR 1307540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Rafail Krichevskii and Vladimir Potapov. Compression and restoration of square integrable functions. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 42-49. MR 1405968.
Abstract, references, and article information   
View Article: PDF

[44] Yūichi Kanjin and Enji Sato. The Hardy-Littlewood theorem on fractional integration for Laguerre series . Proc. Amer. Math. Soc. 123 (1995) 2165-2171. MR 1257113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gerhard Larcher, Wolfgang Ch. Schmid and Reinhard Wolf. Representation of functions as Walsh series to different bases and an application to the numerical integration of high-dimensional Walsh series . Math. Comp. 63 (1994) 701-716. MR 1254146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ferenc Móricz. A quantitative Dirichlet-Jordan test for Walsh-Fourier series . Proc. Amer. Math. Soc. 118 (1993) 143-149. MR 1123663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] S. Thangavelu. Hermite expansions on ${\bf R}\sp n$ for radial functions . Proc. Amer. Math. Soc. 118 (1993) 1097-1102. MR 1137236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Ces\`aro sums of Jacobi polynomial series. Memoirs of the AMS 102 (1993) MR 1132609.
Book volume table of contents   

[52] Ze Lin He and David Mustard. The type of the maximal operators of a class of Walsh convolution operators . Proc. Amer. Math. Soc. 116 (1992) 711-719. MR 1099342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] F. Móricz, F. Schipp and W. R. Wade. Ces\`aro summability of double Walsh-Fourier series . Trans. Amer. Math. Soc. 329 (1992) 131-140. MR 1030510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona. Two notes on convergence and divergence a.e.\ of Fourier series with respect to some orthogonal systems . Proc. Amer. Math. Soc. 116 (1992) 457-464. MR 1096211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Wo-Sang Young. Almost everywhere convergence of Vilenkin-Fourier series of $H\sp 1$ functions . Proc. Amer. Math. Soc. 108 (1990) 433-441. MR 998742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Krzysztof Stempak. Mean summability methods for Laguerre series . Trans. Amer. Math. Soc. 322 (1990) 671-690. MR 974528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Stephane G. Mallat. Multiresolution approximations and wavelet orthonormal bases of $L\sp 2({\bf R})$ . Trans. Amer. Math. Soc. 315 (1989) 69-87. MR 1008470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] S. Thangavelu. Summability of Hermite expansions. II . Trans. Amer. Math. Soc. 314 (1989) 143-170. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] S. Thangavelu. Summability of Hermite expansions. I . Trans. Amer. Math. Soc. 314 (1989) 119-142. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 90 found      Go to page: 1 2 3